Show ratings & reviews for

1.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

caregiver | 65-74 | Female | On medication for 6 months to less than 1 year | Caregiver
9/8/2010
Condition: Other
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

My husband has been on this medication off on for 6 to 8 months. He has a defibrilator/pacemaker implant. The doctor should have done ablation from the beginning about 3 years ago. Why he didn't I will never know. Now they say he is not a candidate for one due to possibility of stroke. Since January of this year he has had numerous episodes of ventricular tacycardia and has been in and out of the hospital numerous times. Although the Amiodarone has stopped the VTach the side effects or horrible. I read just about every review listed about this drug and I agree, don't let someone you love take it. It is dead poison. Its ludicrous to give someone such a toxic medication to correct heart problems but to cause other just as or more serious problems even death. There is no quality of life for anyone on this drug. There is no hope of ever getting better. Why does the FDA allow this kind of medicine to exist or allow doctors to give it to patients. The side effects my husband is having is the same things that I have read about here. Fatigue, shortness of breath, loss of eyesight, aching joints, flu like symptoms, tremors, bad dreams. His lungs were in good shape before taking this I am afraid of what the tests will show now. I just spoke to the doctors office and he agreed to take him off the med for now. Speak out to the FDA This should not be on the market. Remember you are your own advocate or your caregiver/family member is and it is your right to decide what to take or not to take. Be informed, ask questions, don't go on blind faith. Doctors are only practicing medicine and they make mistakes.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More